I had a Medtronics pacemaker installed in May 2009 for Bradycardia. This is my second pacemaker. The first one was installed in 2002. After the first pacemaker was put in I developed slightly elevated BP, that was about 4 years ago and my cardiologist precribed Diovan 160. After my second pacemaker was put in I started having dizzy episodes and actually blacked out for a few seconds once. I have gone back to my cardiologist as well as the cardio physiologist and they said that nothing is wrong with my pacemaker but to cut back on the Diovan 160 to one half of a pill/day. My BP is now running 101/70 but my pulse is always over 100 and I cannot climb one set of stairs without running out of breath. I hesitate to return to this cardiologist as he doesn't seem to think that having this high of a pulse is any great concern but I am still having dizzy episodes but not as frequent or as intense as the ones I was having before I cut back on the Diovan. For my whole life I never had a high pulse (always ran between 60-80) until after this 2nd pacemaker was installed. What should I do?
While a rest HR of a bit over 100 isn't dangerous, I believe, it is high. Strange given your low HR problem, being treated with a pacemaker, that you now have a high HR, seems there must be some connection? I don't know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.